CABLE TV Programme Schedule (Text Version) 中文版

Home > 01 Hong Kong Open TV
01 Hong Kong Open TV
Monday, 13 April, 2020
2020/04/13 23:29:21
AM
06:00
Cable News (06:00 - 07:00) [L][CS]
06:30
Cable News (06:00 - 07:00) [CS]
07:00
Morning News [L][CS]
09:00
100 Year Old Driving School [CS][B]
10:00
Guangdong Twenty-One Taste [CS]
10:30
Guangdong Twenty-One Taste [CS]
11:00
Migu Concert [CS][B]
 
PM
12:30
Cable News (12:30) [L][CS]
01:00
Zhan Mu Shi Chu Zou Liao Li [CS][B]
02:00
This Weekend [CS][B]
02:30
This Weekend [CS][B]
03:00
HANATAKA-Tips and Trivia (SP) [CS][B]
04:00
Sunday Big Variety (Food) [CS][B]
05:00
Telekids [CS]
05:30
Pokémon animation series 15 [CS]
06:00
Face to Face [CS][B]
06:30
Hong Kong Investigations Bureau Present:Sunny Again Tomorrow [Epi.70 [CS][B]
07:00
1900 News [L][CS]
07:30
1930 News [L][CS]
08:00
Speak Up at Eight [CS]
08:30
30 Minute Meals [CS]
09:00
Road to Healthiness [CS]
09:25
ZWILLING Now Present:OLD NEWS [CS]
09:30
Touch Your Heart [Epi.1 [PG][CS][B]
10:25
E-news Flash (22:25) [CS]
10:30
Mega Showdown [CS]
11:30
2330 News [L][CS]
 
NM
00:00
E-news Headline 1 [PG]
00:15
E-news Headline 2
00:30
30 Minute Meals [CS]
01:00
Road to Healthiness [CS]
01:25
E-news Flash (25:25) [CS]
01:30
Speak Up at Eight [CS]
02:00
Touch Your Heart [Epi.1 [PG][CS][B]
03:00
Voice [Epi.10 [M][CS][B]
04:00
Mega Showdown [CS]
05:00
Hong Kong Investigations Bureau Present:Sunny Again Tomorrow [Epi.70 [CS][B]
05:25
ZWILLING Now Present:OLD NEWS [CS]
05:30
E-news Headline 1 [PG]
05:45
E-news Headline 2
 
Jun
S
M
T
W
T
F
S
 
1
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
 
 
 
 

PG - Parent Guidance      N - Not suitable for children     L - Live     DL - Delay Live     B - Bilingual     CS - Chinese Subtitle     ES - English Subtitle
For any special programme changes, please refer to the Channel's latest announcement.